# SDR ASAA2018041124217

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 21,795 hours, 7,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM INTERCOSTAL AT STA 312-328 LBL47 CRACKED (AS SEEN FROM E/E BAY). GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL IAW BAC DWG 141A5400 REV -.
